# SDR USAASB01073

- Difficulty date: March 4, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 72073735
- Condition: Failed
- Location: Cabin Pressure
- Part time: 29,543 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

PHL - FLT 2178 - EN ROUTE FROM PHL-NAS, CLIMBING THROUGH FL140, THE PRESSURIZATION SYSTEM WENT TO STANDBY MODE.  CABIN ALTITUDE CLIMBED TO 14,000 FEET AND THE OXYGEN MASKS DEPLOYED.  PRESSURIZATION WAS CONTROLLABLE.  CREW ACCOMPLISHED CHECKLIST AND CLOSED OUTFLOW VALVE THEN DESCENDED FLIGHT TO FL080 AND RETURNED TO FIELD AT PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE TROUBLESHOT SYSTEM TO THE RIGHT SAFETY RELIEF VALVE.  REMOVED AND REPLACED SAFETY RELIEF VALVE PER MM 21-32-21.  ALSO, FOUND AFT OUTFLOW VALVE FAILING.  REMOVED AND REPLACED AFT OUTFLOW VALVE (P/N 711003-3) PER MM 21-31-11.  AS PRECAUTIONARY, REMOVED AND REPLACED OVERHEAD CABIN PRESSURE SELECTOR PANEL (P/N
